Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Apr 24, 2009, 9:11 PM CDT for Marinette County, Oconto County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2009, 9:11 PM CDT (02:11 UTC)
- Expired
- Apr 24, 2009, 9:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
Counties Marinette County, WI, Oconto County, WI
The radar
The Green Bay radar (KGRB), 99 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 4:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 979 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 1986 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 250211
SVRGRB
WIC075-083-250300-
/O.NEW.KGRB.SV.W.0006.090425T0211Z-090425T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
911 PM CDT FRI APR 24 2009
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARINETTE COUNTY IN NORTHEAST WISCONSIN
NORTHERN OCONTO COUNTY IN NORTHEAST WISCONSIN
* UNTIL 1000 PM CDT
* AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL...AND
DAMAGING WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PEMBINE TO 15 MILES WEST OF POUND...AND WERE MOVING EAST AT 50
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
POUND...WAUSAUKEE AND CRIVITZ BY 925 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
&&
LAT...LON 4497 8766 4507 8848 4512 8850 4569 8827
4571 8779 4568 8777 4565 8781 4559 8777
4556 8780 4557 8782 4549 8778 4544 8785
4540 8784 4537 8787 4536 8775 4540 8770
4537 8765 4518 8773 4511 8763 4498 8762
TIME...MOT...LOC 0211Z 270DEG 44KT 4565 8797 4516 8831
$$
TDH2 follow-up statements
000
WWUS53 KGRB 250230
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
930 PM CDT FRI APR 24 2009
WIC083-250239-
/O.CAN.KGRB.SV.W.0006.000000T0000Z-090425T0300Z/
OCONTO WI-
930 PM CDT FRI APR 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR OCONTO COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED EAST OUT OF THE COUNTY.
LAT...LON 4522 8772 4514 8781 4511 8811 4527 8819
4567 8816 4571 8780 4568 8777 4565 8781
4559 8777 4556 8780 4557 8782 4549 8778
4544 8785 4540 8784 4537 8787 4536 8785
4537 8773 4537 8765
TIME...MOT...LOC 0229Z 257DEG 35KT 4571 8760 4530 8786
$$
WIC075-250300-
/O.CON.KGRB.SV.W.0006.000000T0000Z-090425T0300Z/
MARINETTE WI-
930 PM CDT FRI APR 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EASTERN MARINETTE COUNTY...
AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP
TO 1 INCH IN DIAMETER...AND DAMAGING WINDS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 19 MILES EAST OF PEMBINE TO WAUSAUKEE...
MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MCALLISTER BY 940 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY
&&
LAT...LON 4522 8772 4514 8781 4511 8811 4527 8819
4567 8816 4571 8780 4568 8777 4565 8781
4559 8777 4556 8780 4557 8782 4549 8778
4544 8785 4540 8784 4537 8787 4536 8785
4537 8773 4537 8765
TIME...MOT...LOC 0229Z 257DEG 35KT 4571 8760 4530 8786
$$
EB000
WWUS53 KGRB 250245
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
945 PM CDT FRI APR 24 2009
WIC075-250254-
/O.CAN.KGRB.SV.W.0006.000000T0000Z-090425T0300Z/
MARINETTE WI-
945 PM CDT FRI APR 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARINETTE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF
THE AREA.
ADDITIONAL THUNDERSTORMS WITH WIND GUSTS TO 40 MPH AND HAIL UP TO
1/2 INCH IN DIAMETER MAY MOVE BACK INTO THE AREA AFTER 1030 PM CDT.
LAT...LON 4522 8772 4514 8781 4511 8811 4527 8819
4567 8816 4571 8780 4568 8777 4565 8781
4559 8777 4556 8780 4557 8782 4549 8778
4544 8785 4540 8784 4537 8787 4536 8785
4537 8773 4537 8765
TIME...MOT...LOC 0244Z 257DEG 35KT 4574 8740 4533 8766
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:41 PM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, Apr 24, 3:41 PM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 341 PM CDT FRI APR 24 2009 .SHORT TERM...TONIGHT THROUGH SATURDAY. THREAT OF SEVERE THUNDERSTORMS IS THE PRIMARY CONCERN TONIGHT AS COLD FRONT SLOWLY APPROCHES FROM THE NORTHWEST. UPPER FLOW IS SOUTHWESTERLY...SO FRONT WILL MOVE SLOWLY THROUGH THE FORECAST AREA TONIGHT AND SATURDAY. PRETTY GOOD CAP IN PLACE ACROSS THE REGION DURING THE LATE AFTERNOON AND EARLY EVENING SO IT WILL LIKELY BE DUSK FOR THINGS GET GOING. THINK WIND DAMAGE MOST LIKELY THREAT WITH THE STORMS AS WIND FIELD IS GENERALLY UNIDIRECTIONAL ABOVE LOW LEVEL INVERSION. 500MB TEMPERATURES ARE NOT EXPECTIONALLY COLD FOR THIS TIME OF THE YEAR SO DO NOT EXPECT REALLY BIG HAIL. FRONT MOVES SLOWLY INTO SOUTHERN WISCONSIN SATURDAY WITH POST FRONTAL SHOWERS AND THUNDERSTORMS OVER MUCH OF OUR FORECAST AREA. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY...MEDIUM RANGE MODELS APPEAR TO BE IN BETTER THAN AVERAGE AGREEMENT...AND SHOW PERSISTENT RIDGING OVER THE EASTERN PACIFIC...TROUGHING ACROSS THE WESTERN CONUS...AND RIDGING OVER EASTERN NORTH AMERICA. THIS PATTERN IS USUALLY A FAIRLY ACTIVE ONE FOR THE GREAT LAKES REGION...AND THIS IS LOOKING TO BE NO EXCEPTION. MAIN FORECAST CONCERNS REVOLVE AROUND PRECIP AND CONVECTION POTENTIAL SUNDAY AND MONDAY...AND ALSO BY THE END OF THE NEXT WORK WEEK. THE 00Z ECMWF IS SLIGHTLY MORE ALIGNED THAN THE 06Z GFS WITH THE 00Z GFS ENSEMBLE...SO WILL PUT MORE STOCK INTO ITS SOLUTION WED-FRI...OTHERWISE...A BLEND OF THE 06Z GFS AND 00Z ECMWF SHALL DO. SATURDAY NIGHT...850MB BAROCLINIC ZONE GETS HUNG UP ACROSS THE SOUTHERN GREAT LAKES AS IT LOSES ITS SOUTHWARD PUSH AS A RESULT OF A NORTHERN STREAM SHORTWAVE SWINGING NORTHEAST OVER QUEBEC. WITH ITS FGEN AND ISENTROPIC ASCENT NEARBY...THE CHANCE FOR SHOWERS WILL CONTINUE ACROSS THE SOUTHERN HALF OF THE FORECAST AREA DURING THE EVENING. THE NORTHERN HALF MAY TURN OUT TO BE DRY...DEPENDING ON WHERE EXACTLY THIS FRONT GETS HUNG UP...WITH HIGH PRESSURE SKIRTING ACROSS THE NORTHERN GREAT LAKES FEEDING DRY AIR INTO THE AREA. AS ADDITIONAL SHORTWAVE ENERGY EMERGES FROM THE ROCKIES...STRENGTHENING RETURN FLOW WILL PUSH THE FRONT NORTHWARD OVERNIGHT...PUSHING PRECIP CHANCES FARTHER NORTH. CURRENT GRIDS HAVE THIS HANDLED NICELY AND WILL ONLY MAKE A FEW TWEAKS. ALSO AGREE THAT THUNDER CHANCES LOOK PRETTY MEAGER...DUE TO LIMITED INSTABILITY WITH A WARM NOSE CENTERED AROUND 700MB. THERE ARE STEEP LAPSE RATES ABOVE 700MB...BUT MUCH OF THE FORCING IS BELOW THIS HEIGHT. WILL SNEAK ISOLATED THUNDER WORDING ACROSS THE SOUTH IN CASE A STORM ADVECTS INTO THE REGION FROM THE SOUTHERN PART OF THE STATE...WHERE THERE WILL BE MORE INSTABILITY OVERNIGHT. SUNDAY...H850 WARM FRONT WILL CONTINUE TO SHIFT FROM SOUTH TO NORTH ACROSS THE FORECAST AREA AS LOW PRESSURE MOVES ACROSS THE MID MISSOURI RIVER VALLEY. ISENTROPIC ASCENT WILL CONTINUE FOR MUCH OF THE DAY...LEADING TO AMPLE CLOUD COVER AND LIKELY SHOWERS. AGAIN...THE LOWERING CAP WILL CUT OFF SB CONVECTION...BUT WILL ALSO LEAD TO INCREASING CHANCES OF ELEVATED CONVECTION IN CONJUNCTION WITH STEEP MID-LEVEL LAPSE RATES GREATER THAN 7 C/KM. IN ADDITION...850MB THETAE AXIS WILL APPROACH THE WESTERN FORECAST AREA DURING THE AFTERNOON...WHICH IS WHERE THE BEST INSTABILITY WILL RESIDE (STILL ONLY 100-300 J/KG OF CAP LIFTED FROM 850MB). SO THIS STILL LOOKS TO BE MORE OF A RAIN PRODUCER GIVEN PWATS APPROACHING 1.50 INCHES AND K INDICES APPROACHING 35C WITHIN THIS THETAE AXIS. SUNDAY NIGHT...LOW PRESSURE MOVES ACROSS FAR NW WISCONSIN INTO LAKE SUPERIOR WITH ITS COLD FRONT CROSSING ALL BUT THE FAR EASTERN PART OF THE STATE. ALTHOUGH THE 850MB THETAE AXIS MOVES ACROSS THE AREA AHEAD OF THE FRONT...MUCH OF THE ELEVATED INSTABILITY IS LOST DURING THE EVENING...WHICH WILL LEAD TO A DIMINISHING OF ANY THUNDERSTORMS MOVING ACROSS THE WESTERN FORECAST AREA. BY THE TIME THE MORNING APPROACHES...ALL THAT MAY BE LEFT IS A BROKEN BAND OF SHOWERS. WILL INCREASE POPS SUNDAY NIGHT GIVEN THE AVAILABLE MOISTURE AND INITIAL INSTABILITY ACROSS THE WEST. MONDAY THROUGH FRIDAY....SHORTWAVE DRIVEN LOW PRESSURE SYSTEM WILL BE EXITING NE ACROSS LAKE SUPERIOR INTO ONTARIO...WHILE ITS ASSOCIATED COLD FRONT WILL BE DROPPING SOUTHEAST ACROSS EASTERN AND SOUTHERN WISCONSIN ON MONDAY. BOTH THE GFS AND ECMWF POINT TOWARDS THE LOW LEVEL JET AHEAD OF THE COLD FRONT BEING LOCATED TO OUR SOUTH AND EAST BY 12Z MON...SO WONDER IF THUNDER IS EVEN POSSIBLE AT THIS TIME. WILL TAKE INTO ACCOUNT SOME TIMING UNCERTAINTY AND KEEP THE THUNDER MENTION ACROSS THE EAST. OTHERWISE...SOME SHOWERS REMAIN POSSIBLE MONDAY MORNING ACROSS THE EASTERN HALF OF THE FORECAST AREA...BUT SHOULD BE SEEING SOME DRYING BY AFTERNOON. A FEW SHOWERS MAY LINGER INTO MONDAY NIGHT ACROSS THE SE. HIGH PRESSURE THEN BUILDS IN FOR LATE MONDAY NIGHT THROUGH WEDNESDAY. SOME LOW RH/S ARE POSSIBLE BOTH TUESDAY AND WEDNESDAY WITH DRY NE OR EAST FLOW...AND WILL LOWER DEWPOINTS. BUT HIGHS AT THIS TIME SHOULD ONLY REACH INTO THE 50S TO AROUND 60. BY WEDNESDAY NIGHT...RETURN FLOW WILL STRENGTHEN OVER THE CENTRAL PLAINS AND LIFT A WARM FRONT NORTHWARD INTO THE SOUTHERN GREAT LAKES. CLOUDS WILL BE ON THE INCREASE ACROSS NORTHERN WISCONSIN...BUT WILL HAVE TO CONTEND WITH DRY EAST OR NE FLOW DOWN LOW. WILL STICK WITH CONTINUITY AND HOLD OFF ON PRECIP CHANCES UNTIL THURSDAY WHEN STRONGER FORCING ARRIVES VIA THE WARM FRONT. THE FRONT IS PROGGED TO STALL ACROSS THE SOUTHERN GREAT LAKES WITH SOME EVIDENCE OF A WAVE TRAVELING ALONG THE BAROCLINIC ZONE...WHICH WILL KEEP THUNDER CHANCES GOING THROUGH FRIDAY. && .AVIATION...VFR WEATHER WILL GIVE WAY TO MVFR AND IFR CONDITIONS AS THUNDERSTORMS ARRIVE FROM NORTHWEST TO SOUTHEAST LATER TONIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && RDM/MPC
Hazardous weather outlook, Apr 24, 3:49 PM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 349 PM CDT FRI APR 24 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 349 PM CDT FRI APR 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL ACROSS NORTH CENTRAL WISCONSIN LATE THIS AFTERNOON...AND A THREAT OF LARGE HAIL AND DAMAGING WINDS OVER MUCH OF NORTH CENTRAL... CENTRAL AND NORTHEAST WISCONSIN THIS EVENING. THE STORMS WILL DEVELOP ALONG AND NORTH OF A COLD FRONT AS IT MOVES THROUGH THE REGION THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED AT TIMES FROM SATURDAY THROUGH MONDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE DURING THIS PERIOD. THERE ARE ADDITIONAL CHANCES OF THUNDERSTORMS WEDNESDAY AND THURSDAY. IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTH CENTRAL...CENTRAL AND NORTHEAST WISCONSIN LATE THIS AFTERNOON AND EVENING. LMZ521-522-541>543-252100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 349 PM CDT FRI APR 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE WATERS OF GREEN BAY AND NORTHWEST LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG MAY LIKELY DEVELOP TONIGHT AS LOW LEVEL MOISTURE ADVECTS ACROSS THE COLD WATERS OF LAKE MICHIGAN. THE FOG MAY BE DENSE AT TIMES. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...ESPECIALLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AREAS OF MARINE FOG WILL CONTINUE INTO SATURDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM SATURDAY THROUGH MONDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE DURING THIS PERIOD. THERE ARE ADDITIONAL CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY. TSK/RE
In the hours before
Local storm report, Apr 24, 7:39 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
739 PM CDT FRI APR 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL MARSHFIELD 44.66N 90.16W
04/24/2009 M0.75 INCH WOOD WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Apr 24, 7:53 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
753 PM CDT FRI APR 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 2 N WAUSAU 44.99N 89.63W
04/24/2009 E1.75 INCH MARATHON WI LAW ENFORCEMENT
AND 40 MPH WINDS. ON HWY 51.
&&Local storm report, Apr 24, 7:55 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
755 PM CDT FRI APR 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 1 WNW BOULDER JUNCTION 46.12N 89.65W
04/24/2009 E0.50 INCH VILAS WI TRAINED SPOTTER
HAIL UP TO DIME SIZE.
&&Special weather statement, Apr 24, 8:07 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 807 PM CDT FRI APR 24 2009 WIZ011>013-019>021-030-031-036>038-073-074-250200- FLORENCE-FOREST-LANGLADE-MARATHON-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-OUTAGAMIE-PORTAGE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA- 807 PM CDT FRI APR 24 2009 ...THUNDERSTORM THREAT FOR EASTERN LANGLADE...EASTERN PORTAGE... FLORENCE...MENOMINEE...NORTHWESTERN MARINETTE...NORTHWESTERN OUTAGAMIE...OCONTO...SHAWANO...SOUTHEASTERN FOREST...SOUTHEASTERN MARATHON AND WAUPACA COUNTIES UNTIL 900 PM CDT... AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CRYSTAL FALLS TO 10 MILES SOUTH OF TIPLER TO 7 MILES SOUTHWEST OF PEARSON TO 10 MILES SOUTHEAST OF BEVENT TO 6 MILES SOUTHEAST OF NEW ROME...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... FLORENCE AND AMHERST BY 820 PM CDT. WHITE LAKE...NEOPIT AND CARTER BY 835 PM CDT. GOODMAN BY 840 PM CDT. WAUPACA...KESHENA AND CLINTONVILLE BY 850 PM CDT. SHAWANO AND MOUNTAIN BY 855 PM CDT. PEMBINE BY 900 PM CDT. THE TOWNS OF ELAND...NEVA...BIRNAMWOOD...ARNOTT...CAVOUR...SHEPLEY... BRYANT...NORTHLAND...NELSONVILLE AND POLAR ARE ALSO IN THE PATH OF THESE STORMS. KALLAS
Local storm report, Apr 24, 8:23 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
823 PM CDT FRI APR 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL ANTIGO 45.15N 89.15W
04/24/2009 E0.88 INCH LANGLADE WI FIRE DEPT/RESCUE
&&Local storm report, Apr 24, 8:43 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
843 PM CDT FRI APR 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL 5 NW STRATFORD 44.84N 90.15W
04/24/2009 M1.00 INCH MARATHON WI EMERGENCY MNGR
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:41 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Marathon, Oneida, Portage and 2 more | 64 min |
| Apr 24, 8:36 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 39 min |
| Apr 24, 8:51 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 24 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.